Upcoming Events

Filter by:

Go to the full calendar.

Family Loteria!

September 19th, 2015, 3:00pm to 4:00pm
Back by popular demand, it's Loteria!

Loteria, or Mexican bingo, is an old picture based game played by every age. It is especially fun for children! Join us for an evening of fun and snacks as we play. For families/all ages.

Game will be presented bilingually. No Spanish skills needed!

Please register by phone at 708.795.8000 ex 3088, in person, or at www.berwynlibrary.org.

5-10 Year Old Story Time

September 21st, 2015, 6:30pm to 7:30pm
Story Time aims to introduce children to the world of books and reading with fun, interactive experiences in a safe environment. Sessions can run from 45 to 60 minutes and may include stories, rhymes, playtime, songs, finger plays and a simple craft activity.

Registration is not required.

2 Year Old Story Time

September 22nd, 2015, 9:30am to 10:15am
Story Time aims to introduce children to the world of books and reading with fun, interactive experiences in a safe environment. Sessions can run from 30 to 45 minutes and may include stories, rhymes, songs, playtime, finger plays and a simple craft activity.

Registration is not required.

4-7 Year Old Spanish Storytime

September 22nd, 2015, 4:30pm to 5:15pm
Join Miss Brigida for a Spanish/English story time experience!

Story Time aims to introduce children to the world of books and reading with fun, interactive experiences in a safe environment. Sessions can run from 30 to 45 minutes and may include stories, rhymes, songs, playtime, finger plays and a simple craft activity.

Registration is not required.

3-5 Year Old Story Time

September 23rd, 2015, 6:30pm to 7:30pm
Story Time aims to introduce children to the world of books and reading with fun, interactive experiences in a safe environment.

Sessions can run from 45 to 60 minutes and may include stories, rhymes, songs, finger plays and a simple craft activity.

Registration is not required.

3-4 Year Old Story Time

September 24th, 2015, 10:00am to 11:00am
Story Time aims to introduce children to the world of books and reading with fun, interactive experiences in a safe environment. Sessions can run from 45 to 60 minutes and may include stories, rhymes, songs, games, finger plays and a simple craft activity.

Registration is not required.

Club Mess Craft Club

September 24th, 2015, 4:00pm to 5:00pm
Are you ready to make a mess ? Let go with Miss Marissa for this super cool arts and craft club. We’ll make a beautiful, craftastic mess!

Please register at 708.795.8000 ex 3088, on our website, or in person at the Youth Services desk. Sign up begins 30 days before event. Enrollment registers you for the whole six week session. Holidays may interfere with some dates.

Lapsit Story Time (16-23 months)

September 25th, 2015, 10:00am to 10:45am
Story Time aims to introduce children to the world of books and reading with fun, interactive experiences in a safe environment. Sessions can run from 30 to 45 minutes and may include stories, rhymes, songs, finger plays, playtime and a simple craft activity.

Registration is not required.